# SDR SWAA2019062534082

- Difficulty date: June 14, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 41,428 hours, 24,654 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141A58000
- Condition: Peeling
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 222CF UPPER SURFACE HAD AREAS OF FIBERS PEELING, BETWEEN BS. 270 TO BS. 420.   REPAIRED THE FLOORBOARD IAW SRM.
